# SDR ASAA2017022619952

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 39,906 hours, 13,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGNS AT LEFT FORWARD OVERWING EXIT AND LEFT AFT OVERWING EXIT HAVE SCRATCHED AND DETERIORATED LENSES.  ACFT GROUNDED. REMOVED AND REPLACED LENSES AND TESTED LIGHT ASSEMBLIES PER B737-800 AMM 33-51-01-960-801 - OPS NORMAL.
